# SDR SIMA200805706

- Difficulty date: February 23, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 13,691 hours, 10,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80604
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4074, CREW REPORTED 3 EMERGENCY LIGHTS INOP IN CABIN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY AND CHARGER AT SEAT 12 IAW W/C 33-002.  OPERATIONAL CHECK GOOD AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
